# SDR DALA2023040502643

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 23,223 hours, 9,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2699667) DURING INSPECTION FOUND LIGHTING STRIKE "HOLE IN SKIN "BETWEEN FRM 500F AND 500G AND STR 20R &21R. CUT OUT DAMAGED AREA PER B737 SRM 53-00. INSTALLED DOUBLER PER B737 SRM 53-00-01-2R PROCEDURE 3.
